# SDR REXA2016102002009

- Difficulty date: October 20, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 4,487 hours, 3,026 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Aft Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WARNING MESSAGE FOR AFT LAVATORY SMOKE.  RAN QRH AND WARNING WENT OUT AFTER BREAKERS WERE PULLED.   PERFORMED AN AFT LAVATORY VISUAL INSPECTION, NO ABNORMALITIES NOTED. LAVATORY WASTE CAN NOTED EMPTY.  NO ABNORMAL ODORS IN LAVATORY.  RESET  CIRCUIT BREAKERS CBP1-B8, CBP2 D8, M9, AND M10.  PREFORMED OPS TEST OF THE LAVATORY SMOKE DETECTOR IAW AMM 26-16-00.  ALL CHECKED GOOD.  PREFORMED ASCS 1/2 LRU TEST VIA MDC SYS.  CHECKED OK. UNABLE TO DUBLICATE.
